Indiana University mathematics journal

Saved in:
Bibliographic Details
Alternate Titles:Indiana University mathematics journal
Corporate Author:
Format: serials
Language:English
Published: Bloomington, Ind. : Dep. of Math., Ind. Univ., 1971
Subjects:
Related Items:Supersedes: Journal of mathematics and mechanics: opac-EUL01-000446256
Tags: Add Tag
Be the first to tag this record!
id opac-EUL01-000086831
institution L_200
EUL01
spelling Indiana University mathematics journal
Indiana University mathematics journal Indiana University, Department of Mathematics
Bloomington, Ind. Dep. of Math., Ind. Univ. 1971
25 cm
kéthavonta 2002-
negyedévenként 1970-2001
20.vol. 1970/1971 -
folyóirat, újság
matematika periodika EUL10000838871 Y
periodika TTK EUL10000839316 Y
Indiana University (Bloomington, Ind.) Department of Mathematics
TTK Kari Könyvtár Matematikai szakgyűjt.
B2_200 19.vol. 1970. 7-12.nr. -- 56.vol. 2007 [Hiány:] 25.vol. 1976. 11.no. ; 34.vol. 1985. 2.,4-6.no. ; 52.vol. 2003. 3-5.no.
B2_200 57.vol. 2008. 1.,4-5.no.; 58.vol. 2009. 1-5.no.; 59.vol. 2010. 2.,4.no.; 61.vol. 2012. 2-6.no.; 62.vol. 2013.; 63.vol. 2014. 2-6.no.; 64.vol. 2015. 1-2.,4.no.; 65.vol. 2016. 1-2.,4.no.
B2_200 59.vol. 2010. 4.no.
B2_200 Special issue 50.vol. 2001
EUL01
language English
format Serials
author_corporate Indiana University (Bloomington, Ind.)Department of Mathematics
author_facet Indiana University (Bloomington, Ind.)Department of Mathematics
title Indiana University mathematics journal
spellingShingle Indiana University mathematics journal
matematika -- periodika
periodika -- TTK
title_short Indiana University mathematics journal
title_full Indiana University mathematics journal Indiana University, Department of Mathematics
title_fullStr Indiana University mathematics journal Indiana University, Department of Mathematics
title_full_unstemmed Indiana University mathematics journal Indiana University, Department of Mathematics
title_auth Indiana University mathematics journal
title_alt Indiana University mathematics journal
title_sort indiana university mathematics journal
publishDate 1971
publishDateSort 1971
physical 25 cm
dateSpan 20.vol. 1970/1971 -
issn 0022-2518
topic matematika -- periodika
periodika -- TTK
topic_facet matematika -- periodika
periodika -- TTK
matematika
periodika
TTK
illustrated Illustrated
first_indexed 2022-03-26T05:42:03Z
last_indexed 2022-03-28T06:16:28Z
recordtype opac
publisher Bloomington, Ind. : Dep. of Math., Ind. Univ.
hierarchy_top_id opac-EUL01-000446256
hierarchy_top_title 78002|Journal of mathematics and mechanics
_version_ 1728515663572500481
score 13,339578